# SDR IPXA2024101703256

- Difficulty date: October 12, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 59,204 hours, 9,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL APPROX. STA 1140 L TO APPROX STA 1220L CRACKED ALONG ENTIRE OUTBID LENGTH MARKED WITH TAPE.  INSTALLED NEW FLOOR PANEL IAW AMM 53-21-02, RII Â€ŒOK TO INSTALLÂ€? GIVEN ON BARCODE T3F18E005CL38.
